# SDR CALA9900078

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK ON EDGE OF AFT CARGO DOOR SKIN AT AFT CORNER.  THE AREA WAS REPAIRED IAW SRM 52-30-01 AND ECRA 5230-01438.
